# SDR SWAA2019082236192

- Difficulty date: August 20, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 73,499 hours, 43,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65C16820
- Condition: Loose
- Location: L2 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR GIRT BAR BRACKET LOOSE. / ADJUSTED BRACKET PER AMM.
